# SDR AALA201704189028

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 47,462 hours, 19,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Position
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS GUARD BLOCKS THE ACTUAL SWITCH FROM FUNCTIONING. REPLACED SWITCH GUARD. EMERGENCY LIGHTS OP CK GOOD IAW AMM 33-51-00. THE AIRCRAFT WAS NOT GROUNDED.
